# SDR SIMA20150215005

- Difficulty date: February 15, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 28,175 hours, 24,330 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 14521955001
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR UPPER NUTPLATE HOLES HAVE CORROSION.  PERFORMED REPAIR TO SERVICE DOOR UPPER NUTPLATE HOLES IAW ERS-EM-52MR-289.
